# SDR UIEA2014101000487

- Difficulty date: October 10, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N718BA
- Make and model: Boeing 747-4H6
- Aircraft serial: 27042
- Aircraft time: 65,531 hours, 8,964 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 3115251
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE L1 DOOR EMER LIGHT POWER SUPPLY X317 INOPERATIVE.  R & R UPPER DECK DOOR SLIDE LIGHT BATTERY & LIGHT TESTED SATISFACTORY IAW AMM 33-51-06 REV 81.
